Alert archive / South Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 15, NWS Columbia, SC
NWS Columbia, SC issued this flash flood warning at Sep 17, 2020, 10:38 AM EDT for 12 counties in South Carolina. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2020, 10:38 AM EDT (14:38 UTC)
- Expired
- Sep 17, 2020, 1:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Fairfield County, SC, Kershaw County, SC, Lexington County, SC, Newberry County, SC, Orangeburg County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 67 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 11:20 AM EDT | FLASH FLOOD | Wagener, SC | SCHP REPORTED ROADWAY FLOODING HWY 302 AT WARNER LANE. |
| Sep 17, 11:27 AM EDT | FLASH FLOOD | 1 E Pelion, SC | SPOTTER REPORTS FISH HATCHERY ROAD AT PATRICIA AVENUE FLOODED. |
| Sep 17, 12:16 PM EDT | FLASH FLOOD | 1 Sse Columbia, SC | THE CITY OF COLUMBIA STREAM GAUGE ALONG ROCKY BRANCH CRESTED AROUND 7.40 FEET AT THE INTERSECTION OF WHALEY STREET AND MAIN STREET. THIS PRODUCED MINOR FLOODING IN THE AREA. |
| Sep 17, 12:26 PM EDT | FLASH FLOOD | 1 E North, SC | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 E NORTH. SCHP REPORTED ROADWAY FLOODING NORTH ROAD AND AIRBASE RD. TIME ESTIMATED BY RADART. |
| Sep 17, 12:30 PM EDT | FLASH FLOOD | 1 Sse Columbia, SC | THE USGS GAUGE ALONG ROCKY BRANCH CREEK CRESTED AT 7.8 FEET AT THE INTERSECTION OF WHALEY STREET AND MAIN STREET. THIS PRODUCED MINOR FLOODING IN THE AREA. |
| Sep 17, 12:31 PM EDT | FLASH FLOOD | 1 S Columbia, SC | THE CITY OF COLUMBIA STREAM GAUGE ALONG ROCKY BRANCH IN THE OLYMPIA NEIGHBORHOOD ALONG OLYMPIA AVENUE CRESTED AT 9.70 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 2.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1154 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.7
The text
As transmitted.
733
WGUS52 KCAE 171438
FFWCAE
SCC003-009-011-017-039-055-063-071-075-079-081-085-171745-
/O.NEW.KCAE.FF.W.0015.200917T1438Z-200917T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
1038 AM EDT Thu Sep 17 2020
The National Weather Service in Columbia has issued a
* Flash Flood Warning for...
Northeastern Aiken County in central South Carolina...
Bamberg County in central South Carolina...
Eastern Barnwell County in central South Carolina...
Calhoun County in central South Carolina...
South Central Fairfield County in central South Carolina...
Southwestern Kershaw County in central South Carolina...
Lexington County in central South Carolina...
Southeastern Newberry County in central South Carolina...
Western Orangeburg County in central South Carolina...
Richland County in central South Carolina...
Eastern Saluda County in central South Carolina...
West Central Sumter County in central South Carolina...
* Until 145 PM EDT.
* At 1038 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Columbia, Lexington, West Columbia, Orangeburg, Cayce, Irmo,
Forest Acres, Batesburg-Leesville, Barnwell, Bamberg, Denmark,
Springdale, Red Bank, Oak Grove, St. Andrews, Brookdale, Highway 6
at Lake Murray Dam, McEntire Air Base, Dentsville and Williston.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Most flooding deaths occur in vehicles. Never drive through a
flooded roadway or around barricades. Turn around, don't drown.
&&
LAT...LON 3421 8174 3419 8086 3397 8060 3316 8082
3313 8090 3310 8089 3309 8088 3306 8090
3306 8091 3310 8094 3303 8108 3305 8110
3305 8112 3312 8119 3311 8136 3312 8141
3343 8146
FLASH FLOOD...RADAR INDICATED
$$
CAL2 follow-up statements
834
WGUS72 KCAE 171613
FFSCAE
Flash Flood Statement
National Weather Service Columbia SC
1213 PM EDT Thu Sep 17 2020
SCC003-009-011-017-039-055-063-071-075-079-081-085-171745-
/O.CON.KCAE.FF.W.0015.000000T0000Z-200917T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aiken SC-Bamberg SC-Barnwell SC-Calhoun SC-Fairfield SC-Kershaw SC-
Lexington SC-Newberry SC-Orangeburg SC-Richland SC-Saluda SC-Sumter
SC-
1213 PM EDT Thu Sep 17 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT THIS
AFTERNOON FOR NORTHEASTERN AIKEN, BAMBERG, EASTERN BARNWELL,
CALHOUN, SOUTH CENTRAL FAIRFIELD, SOUTHWESTERN KERSHAW, LEXINGTON,
SOUTHEASTERN NEWBERRY, WESTERN ORANGEBURG, RICHLAND, EASTERN SALUDA
AND WEST CENTRAL SUMTER COUNTIES...
At 1213 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
And additional 1 to 2 inches is possible through 130 pm.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Expect flash flooding in areas of downtown Columbia that
include Rocky Branch and Five Points. Flooding of small
creeks and streams, urban areas, highways, streets and
underpasses as well as other drainage and low lying
areas.
Some locations that will experience flash flooding include...
Columbia, Lexington, West Columbia, Orangeburg, Cayce, Irmo,
Forest Acres, Batesburg-Leesville, Barnwell, Bamberg, Denmark,
Springdale, Red Bank, Oak Grove, St. Andrews, Brookdale, Highway 6
at Lake Murray Dam, McEntire Air Base, Dentsville and Williston.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Most flooding deaths occur in vehicles. Never drive through a
flooded roadway or around barricades. Turn around, don't drown.
&&
LAT...LON 3421 8174 3419 8086 3397 8060 3316 8082
3313 8090 3310 8089 3309 8088 3306 8090
3306 8091 3310 8094 3303 8108 3305 8110
3305 8112 3312 8119 3311 8136 3312 8141
3343 8146
FLASH FLOOD...RADAR INDICATED
$$
LCV686
WGUS72 KCAE 171621
FFSCAE
Flash Flood Statement
National Weather Service Columbia SC
1221 PM EDT Thu Sep 17 2020
SCC003-009-011-017-039-055-063-071-075-079-081-085-171745-
/O.CON.KCAE.FF.W.0015.000000T0000Z-200917T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aiken SC-Bamberg SC-Barnwell SC-Calhoun SC-Fairfield SC-Kershaw SC-
Lexington SC-Newberry SC-Orangeburg SC-Richland SC-Saluda SC-Sumter
SC-
1221 PM EDT Thu Sep 17 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT THIS
AFTERNOON FOR NORTHEASTERN AIKEN, BAMBERG, EASTERN BARNWELL,
CALHOUN, SOUTH CENTRAL FAIRFIELD, SOUTHWESTERN KERSHAW, LEXINGTON,
SOUTHEASTERN NEWBERRY, WESTERN ORANGEBURG, RICHLAND, EASTERN SALUDA
AND WEST CENTRAL SUMTER COUNTIES...
At 1221 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
And additional 1 to 2 inches is possible through 130 pm.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Doppler radar.
IMPACT...Expect flash flooding in areas of downtown Columbia that
include Rocky Branch and Five Points. Flooding of small
creeks and streams, urban areas, highways, streets and
underpasses as well as other drainage and low lying
areas.
Some locations that will experience flash flooding include...
Columbia, Lexington, West Columbia, Orangeburg, Cayce, Irmo,
Forest Acres, Batesburg-Leesville, Barnwell, Bamberg, Denmark,
Springdale, Red Bank, Oak Grove, St. Andrews, Brookdale, Highway 6
at Lake Murray Dam, McEntire Air Base, Dentsville and Williston.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Most flooding deaths occur in vehicles. Never drive through a
flooded roadway or around barricades. Turn around, don't drown.
&&
LAT...LON 3421 8174 3419 8086 3397 8060 3316 8082
3313 8090 3310 8089 3309 8088 3306 8090
3306 8091 3310 8094 3303 8108 3305 8110
3305 8112 3312 8119 3311 8136 3312 8141
3343 8146
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
LCVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 4:55 AM EDT, 5 hours 43 minutes earlier.
Area forecast discussion, Sep 17, 4:55 AM EDT, 5 hours 43 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
455 AM EDT Thu Sep 17 2020
.SYNOPSIS...
Tropical Depression Sally will continue weakening as it moves
from southern Alabama this morning through Georgia early this
afternoon and the Midlands this evening. The remnants will move
north of the area tonight and continue tracking northeastward
and into the Atlantic Basin Friday afternoon. Rainfall will
continue through the day and into tonight with heavy rainfall
expected and times. Early this weekend another cold front will
bring in much cooler and drier air to the region.
&&
.NEAR TERM /THROUGH TONIGHT/...
Remnants of Sally will dominate the forecast area through
tonight with heavy rainfall and potential flash flooding
remaining at the forefront of the forecast. Currently Sally is
over southern Alabama and will continue tracking northeastward
through the day and move through the CSRA and Midlands this
evening into early tonight then north of the area overnight.
Along with Sally is a frontal boundary which will push northward
into the forecast area early today then continue moving
northward with the remains of Sally through tonight. Heavy
rainfall and potential for flash flooding remain the focus with
a lower potential for tornadoes as the instability and helicity
parameters struggle to align today.
The heavy rain threat is drive by 850 mb flow around 40 knots
advecting significant moisture into the area through the day
along with isentropic ascent over the frontal boundary. When
combined with a bit of orographic lift...especially over the
western Midlands into the Upstate...the largest area of concern
emerges along and north of the I-20 corridor. Areas along and
south of I-20 are a concern for any rain bands which develop
offshore and move into the area from late morning through the
afternoon. These will be narrower lines however there is
potential for localized heavy rain in the eastern Midlands as
well. Majority of the rainfall will occur through this evening
with amounts ranging from 3 inches in the eastern Midlands to 5
inches in the western Midlands and much of the CSRA. With the
clouds and rain high temperatures will be limited to the mid 70s
to low 80s.
Tonight the remnants of Sally will push north of the forecast
area be along the VA Coast by daybreak Friday. Rainfall will
begin tapering off from south to north overnight as 850 mb flow
turns westerly by midnight then to northerly during the early
morning hours. This will cut off moisture advection into the
area limiting rainfall to moisture which can reach the western
side of Sally's weakening remains. Rainfall totals overnight
will range from around one quarter inch in the CSRA to an inch
and a quarter in the Pee Dee. Low temperatures tonight will be
in the upper 60s to low 70s.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Concern for Friday will shift from rainfall to river flooding
with several area lakes and rivers expected to be near or above
flood stage. By Friday night the deepest moisture will be well
to the NE of the area as the remnants of Sally continue to
accelerate. PWATs will drop to below 1.5 inches across the area
with forecast soundings showing a large influx of dry air moving
into the 700-500mb layer with a subsidence inversion
developing. Some showers will be possible Friday night,
especially closer to the SC coast where moisture will be higher.
Overnight lows drop into the upper 50s in the northern area and
60s elsewhere.
Saturday will begin a significant pattern change across the area as
strong high pressure will be centered near the Great Lakes with
ridging into the SE. This will lead to breezy NE winds developing as
a much cooler and drier airmass dominates. An upper level trough
axis may keep the upper flow out of the SW leading to some lingering
moisture but this will likely help to limit solar insolation and
keep temperatures down as well with highs in the upper 60s to low
70s. Most of the area should remain dry although some models to
indicate that maybe this NE flow isn't quite as strong Saturday
which may allow lower level moisture to stick around for a bit and
lead to chances for showers in the far southern portion of the area.
Does seem likely that most of the area will stay dry for the
majority of the day, however. Saturday night, winds will remain
breezy, continuing to support cold air advection with lows dropping
into the 50s.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A subtle change Sunday as the center of the high moves into the NE
US, allowing for cooler air to funnel down the Lee side of the
Appalachians. The upper level trough will begin to depart which will
shift the deeper flow to out of the NW bringing much dry air to the
entire atmospheric column. Highs slightly cooler Sunday, mostly
in the mid 60s to near 70 with a cool NE breeze making you
forget it's still summer. The high will continue to drift down
over our area which will lead to more sunshine as well as weaker
winds across the area. The airmass will modify through midweek
with temperatures gradually rising, although still around 5
degrees below average by Wednesday. Overnight lows will drop
into the low to mid 50s with plenty of cooler spots seeing their
first sub-50 degree night since spring.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
MVFR/IFR conditions have deteriorated to IFR/LIFR and will
continue as Tropical Depression Sally crosses southeastern
Alabama and Georgia. On and off showers are expected prior to
sunrise, with some periods of heavy rain. Coverage will start to
increase as Sally moves closer, moving into the AGS/DNL area
late Thursday afternoon with gusty winds. Some gusts around
15-20kts possible especially in the afternoon. Isolated
thunderstorms during the late afternoon/evening. Could see some
brief periods of MVFR, but will be IFR for the majority of the
day at Augusta terminals. Conditions will improve ever so
slightly then deteriorate once again tonight to IFR/LIFR. NE
winds 5-10kts today will increase and veer SE/S once the
boundary lifts to our northeast.
EXTENDED AVIATION OUTLOOK...Heavy rain, and
associated MVFR to IFR conditions, expected Thursday night,
possibly into Friday morning, as the remnant tropical low, and
associated moisture, track east across our region. Drier air
will enter the region behind the low and is expected to provide
VFR conditions this weekend into early next week.
&&
.HYDROLOGY...
The heavy rainfall associated with Tropical Depression Sally
will lead to some minor to moderate river flooding along several
rivers of the Midlands and CSRA. Rivers have already been rising
due to reservoir operations in anticipation of the heavy
rainfall. Expect rivers to continue to rise has the rainfall
increasing on Thursday. Expect the major rivers to crest from
Friday into the weekend. This includes the Pee Dee, Enoree,
Congaree, Wateree, Saluda and Stevens Creek.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch from 8 AM EDT this morning through Friday
morning for GAZ040-063>065-077.
SC...Flash Flood Watch from 8 AM EDT this morning through Friday
morning for SCZ016-018-020>022-025>031-035>038-041-115-
116.
&&Hazardous weather outlook, Sep 17, 5:02 AM EDT, 5 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 502 AM EDT Thu Sep 17 2020 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116- 180915- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster- 502 AM EDT Thu Sep 17 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Sep 17, 10:06 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1006 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG 2 NNE PRIVATEER 33.84N 80.38W
09/17/2020 SUMTER SC PUBLIC
CORRECTS PREVIOUS FUNNEL CLOUD REPORT FROM 2
NNE PRIVATEER. POWER LINES DOWN.
&&Local storm report, Sep 17, 10:08 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1008 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM TORNADO 8 SSE EASTOVER 33.77N 80.65W
09/17/2020 RICHLAND SC OFFICIAL NWS OBS
CORRECTS PREVIOUS TORNADO REPORT FROM 8 SSE
EASTOVER. RADAR CONFIRMED DEBRIS BALL.
&&Local storm report, Sep 17, 10:16 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1016 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 6 WSW SAINT MATTHEWS 33.63N 80.88W
09/17/2020 CALHOUN SC EMERGENCY MNGR
EM REPORTED DEBRIS ON GROUND, UNKNOWN EXTENT
AT HWY 176 AND I-95.
&&
DALocal storm report, Sep 17, 10:19 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1019 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM FLASH FLOOD 1 N AUGUSTA 33.48N 81.99W
09/17/2020 RICHMOND GA PUBLIC
REPORT AND PICTURES OF FLOODED STREET WITH
STRANDED VEHICLES RECEIVED VIA SOCIAL MEDIA
IN AUGUSTA.
&&
DALocal storm report, Sep 17, 10:30 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1030 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD WAYNESBORO 33.09N 82.02W
09/17/2020 BURKE GA EMERGENCY MNGR
BURKE COUNTY EM REPORTS FLASH FLOODING WITH
IMPASSABLE ROADS, STRANDED MOTORISTS, AND
WATER ENTERING BUILDINGS IN AND AROUND
WAYNESBORO. LOCATIONS INCLUDE: PERRY STREET,
SHADRACK STREET, N. LIBERTY STREET, BARRON
STREET, BRENTWOOD NURSING HOME, SPRING
VALLEY ROAD, LAKE BLUFF DRIVE, HERNDON ROAD,
BURKE VETERANS PARKWAY NEAR DAVIS ROAD, E.
7TH STREET, AND ROADWAY WASHOUT ON HWY 56
SOUTH JUST SOUTH OF EDMUND BURKE ACADEMY.
&&
DALocal storm report, Sep 17, 10:32 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1032 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM FLASH FLOOD 4 NNE GLOVERVILLE 33.58N 81.79W
09/17/2020 AIKEN SC COCORAHS
FLOODING ON CANAL STREET AND DRAINAGE
DITCHES ON TROLLEY LINE ROAD.
&&The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 11:22 PM EDT | River Flood Advisory | CAE | Lexington, Richland | 46 hr |
| Sep 17, 7:56 AM EDT | Tornado Warning | CAE | Richland, Sumter | 34 min |
| Sep 17, 8:09 AM EDT | Tornado Warning | CAE | Calhoun, Richland, Sumter | 21 min |
| Sep 17, 8:30 AM EDT | Flash Flood Warning | CAE | Aiken, Edgefield, McCormick | 3 hr |
| Sep 17, 9:22 AM EDT | Flash Flood Warning | CAE | Aiken, Barnwell, Edgefield, McCormick, Newberry, Saluda | 3 hr |
| Sep 17, 9:33 AM EDT | Tornado Warning | CAE | Calhoun, Orangeburg | 27 min |
| Sep 17, 9:46 AM EDT | River Flood Warning | CAE | Calhoun, Lexington, Richland | 35 hr |
| Sep 17, 9:46 AM EDT | River Flood Warning | CAE | Calhoun, Richland | 3 days |
| Sep 17, 9:46 AM EDT | River Flood Warning | CAE | Edgefield, McCormick | 12 hr |
| Sep 17, 10:00 AM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Orangeburg | 45 min |
| Sep 17, 10:28 AM EDT | Flash Flood Warning | CAE | Bamberg, Calhoun, Clarendon, Orangeburg, Richland, Sumter | 3 hr |
| Sep 17, 10:44 AM EDT | Tornado Warning | CAE | Clarendon, Sumter | 46 min |
| Sep 17, 11:01 AM EDT | Tornado Warning | CAE | Clarendon, Sumter | 29 min |
| Sep 17, 11:27 AM EDT | Tornado Warning | CAE | Lee, Sumter | 48 min |
| Sep 17, 11:44 AM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Orangeburg, Sumter | 46 min |
| Sep 17, 12:06 PM EDT | Flash Flood Warning | CAE | Clarendon, Kershaw, Lee, Richland, Sumter | 3 hr |
| Sep 17, 12:39 PM EDT | Tornado Warning | CAE | Clarendon, Sumter | 33 min |
| Sep 17, 12:56 PM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Orangeburg | 36 min |
| Sep 17, 1:11 PM EDT | Tornado Warning | CAE | Sumter | 49 min |
| Sep 17, 1:34 PM EDT | Flash Flood Warning | CAE | Calhoun, Clarendon, Orangeburg, Richland, Sumter | 3 hr |
| Sep 17, 2:37 PM EDT | Severe Thunderstorm Warning | CAE | Lee, Sumter | 23 min |
| Sep 17, 2:52 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon | 40 min |
| Sep 17, 3:02 PM EDT | Tornado Warning | CAE | Clarendon, Sumter | 28 min |
| Sep 17, 3:19 PM EDT | Flash Flood Warning | CAE | Clarendon, Lee, Sumter | 3 hr |
| Sep 17, 5:45 PM EDT | Areal Flood Advisory | CAE | Clarendon, Orangeburg, Sumter | 60 min |
| Sep 17, 6:08 PM EDT | Special Weather Statement | CAE | Clarendon | 22 min |
Nearby
Flash Flood Warnings in South Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.